Translator Disclaimer
2012 On Six Solutions for m-Point Differential Equations System with Two Coupled Parallel Sub-Super Solutions
Jian Liu, Hua Su, Shuli Wang
J. Appl. Math. 2012(SI03): 1-15 (2012). DOI: 10.1155/2012/359251

Abstract

Under the assumption of two coupled parallel subsuper solutions, the existence of at least six solutions for a kind of second-order m-point differential equations system is obtained using the fixed point index theory. As an application, an example to demonstrate our result is given.

Citation

Download Citation

Jian Liu. Hua Su. Shuli Wang. "On Six Solutions for m-Point Differential Equations System with Two Coupled Parallel Sub-Super Solutions." J. Appl. Math. 2012 (SI03) 1 - 15, 2012. https://doi.org/10.1155/2012/359251

Information

Published: 2012
First available in Project Euclid: 15 February 2012

zbMATH: 1241.34022
MathSciNet: MR2861932
Digital Object Identifier: 10.1155/2012/359251

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top